MAUDE Adverse Event Report: EDWARDS LIFESCIENCES LLC TRUWAVE, VAMP PLUS; TRANSDUCER, PRESSURE, CATHETER TIP

EDWARDS LIFESCIENCES LLC TRUWAVE, VAMP PLUS; TRANSDUCER, PRESSURE, CATHETER TIP
Model Number PXVP2284
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/02/2023
Type of Reportable Event Malfunction
Event or Problem Description
An arterial line and pressure bag was connected to a draw system that linked to patient's picc line.The drip chamber began leaking specifically below the white spike material and the clear plastic drip chamber.After the pressure bag/draw system was setup; a small puddle was noticed on the floor from the dripping.The picc line connected to the tubing and draw system was locked and never came into contact with unsterile materials.This good catch resulted in no patient harm.The leaking pressure system was changed out and the new tubing and drip chamber had no leak.The set is available for return to the manufacturer for inspection.Manufacturer to contact writer with return information.

Brand Name
TRUWAVE, VAMP PLUS
Common Device Name
TRANSDUCER, PRESSURE, CATHETER TIP
Manufacturer (Section D)
EDWARDS LIFESCIENCES LLC
one edwards way
irvine CA 92614
MDR Report Key16952659
Report Number16952659
Device Sequence Number17895799
Product Code DXO
UDI-Device Identifier07460691950177
UDI-Public07460691950177
Combination Product (Y/N)N
Initial Reporter StateMN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/28/2023
Report Date (Section F) 04/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberPXVP2284
Device Catalogue NumberPXVP2284
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer05/18/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/18/2023
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA04/28/2023